RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Klibanov, Mikhail Viktorovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:1378
Abstract pages:2198
Full texts:1080
References:30
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person26807
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202503

Publications in Math-Net.Ru
2003
1. M. V. Klibanov, A. A. Timonov, “A globally convergent convexification algorithm for the inverse problem of electromagnetic frequency sounding in one dimension”, Num. Meth. Prog., 4:1 (2003),  52–81  mathnet
1990
2. M. V. Klibanov, P. G. Danilaev, “Solution of coefficient inverse problems by the method of quasi-reversibility”, Dokl. Akad. Nauk SSSR, 310:3 (1990),  528–532  mathnet  mathscinet  zmath; Dokl. Math., 41:1 (1990), 83–87
3. M. V. Klibanov, “On an inverse problem of diffraction”, Differ. Uravn., 26:10 (1990),  1777–1783  mathnet  mathscinet; Differ. Equ., 26:10 (1990), 1323–1329
1989
4. M. V. Klibanov, “A uniqueness theorem for an inverse problem of diffraction”, Dokl. Akad. Nauk SSSR, 309:2 (1989),  268–270  mathnet  mathscinet  zmath; Dokl. Math., 40:3 (1990), 497–499
5. M. V. Klibanov, “Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model”, Differ. Uravn., 25:5 (1989),  757–765  mathnet  mathscinet; Differ. Equ., 25:5 (1989), 520–527
1988
6. A. V. Goncharsky, M. V. Klibanov, V. V. Stepanov, “Inverse problems of coherent optics. The use of the stationary phase method in problems of focusing radiation on a curve”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988),  1540–1550  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 169–177
1986
7. M. V. Klibanov, “Determination of a compactly supported function from the argument of its Fourier transform”, Dokl. Akad. Nauk SSSR, 289:3 (1986),  539–540  mathnet  mathscinet  zmath
8. M. V. Klibanov, “Determination of a function of compact support from the modulus of its Fourier transform, and the inverse scattering problem”, Differ. Uravn., 22:10 (1986),  1790–1798  mathnet  mathscinet
9. M. V. Klibanov, “Uniqueness of the solution of two inverse problems for a Maxwell system”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986),  1063–1071  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 67–73
1985
10. M. V. Klibanov, “On the unique determination of a compactly supported function by the modulus of its Fourier transform”, Dokl. Akad. Nauk SSSR, 285:2 (1985),  278–280  mathnet  mathscinet  zmath
11. M. V. Klibanov, “A class of inverse problems for nonlinear parabolic equations”, Dokl. Akad. Nauk SSSR, 280:3 (1985),  533–536  mathnet  mathscinet  zmath
12. V. G. Volostnikov, M. V. Klibanov, V. V. Kotlyar, “Uniqueness of an inverse scattering problem in the Fresnel approximation”, Zh. Vychisl. Mat. Mat. Fiz., 25:6 (1985),  948–954  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 192–197
1984
13. M. V. Klibanov, V. G. Volostnikov, V. V. Kotlyar, “Uniqueness theorems of a phase problem in optics”, Dokl. Akad. Nauk SSSR, 279:6 (1984),  1348–1351  mathnet  mathscinet
14. M. V. Klibanov, “Uniqueness in the large of inverse problems for a class of differential equations”, Differ. Uravn., 20:11 (1984),  1947–1953  mathnet  mathscinet
15. M. V. Klibanov, “Inverse problems in the “large” and Carleman estimates”, Differ. Uravn., 20:6 (1984),  1035–1041  mathnet  mathscinet
1983
16. M. V. Klibanov, “A two-dimensional inverse problem for an elliptic equation”, Differ. Uravn., 19:6 (1983),  1072–1074  mathnet  mathscinet  zmath
1982
17. M. V. Klibanov, “On a class of inverse problems”, Dokl. Akad. Nauk SSSR, 265:6 (1982),  1306–1309  mathnet  mathscinet  zmath
1981
18. A. L. Bukhgeim, M. V. Klibanov, “Global uniqueness of a class of multidimensional inverse problems”, Dokl. Akad. Nauk SSSR, 260:2 (1981),  269–272  mathnet  mathscinet  zmath
19. M. V. Klibanov, “On a certain inverse problem”, Differ. Uravn., 17:5 (1981),  921–922  mathnet  zmath
20. M. V. Klibanov, “Certain inverse problems for parabolic equations”, Mat. Zametki, 30:2 (1981),  203–210  mathnet  mathscinet  zmath; Math. Notes, 30:2 (1981), 588–592  isi
1979
21. M. V. Klibanov, “On inverse problems for a quasilinear parabolic equation”, Dokl. Akad. Nauk SSSR, 245:3 (1979),  530–532  mathnet  mathscinet  zmath
22. M. V. Klibanov, “A formulation of the inverse problem for a parabolic equation”, Differ. Uravn., 15:6 (1979),  1132–1134  mathnet  mathscinet  zmath
1977
23. M. V. Klibanov, “One class of operator equations of the first kind”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 230–232
1976
24. M. V. Klibanov, “The inverse problem for a parabolic equation, and a certain problem of integral geometry”, Sibirsk. Mat. Zh., 17:3 (1976),  564–570  mathnet  mathscinet  zmath; Siberian Math. J., 17:3 (1976), 435–440  isi
1975
25. M. V. Klibanov, “On a class of inverse problems for a parabolic equation and problems of integral geometry”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  29–31  mathnet  mathscinet  zmath
26. M. M. Lavrent'ev, M. V. Klibanov, “On an integral equation of the first kind and an inverse problem for a parabolic equation”, Dokl. Akad. Nauk SSSR, 221:4 (1975),  782–783  mathnet  mathscinet  zmath
27. M. M. Lavrent'ev, M. V. Klibanov, “A certain inverse problem for an equation of parabolic type”, Differ. Uravn., 11:9 (1975),  1647–1651  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020